# SDR SIMA200210708

- Difficulty date: April 1, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  GALLEY RIGHT CROSSBEAM HAS CORROSION AT NUTPLATE FORWARD OF CROSSBEAM AND PROFILE.  REPAIRED IAW EMB145 GST-1140/02, SRM 51-40-02, 51-40-06, 51-40-03.  (M)
